MRI IMPRESSION 29 August 2016
-Posterior diffuse disc herniation at L4 -5 level with bilateral ligamentum flavum hypertrophy causing narrowing of bilateral neural recesses with compression of bilateral traversing nerve roots at same level. -Posterior diffuse disc bulge at L5-S1 level indenting ventral thecal space at same level -Changes of lumbar spondylosis I was having pain at my right hip joint on 15/8/16. It went unbearable extending to RT leg. On 3rd September night as usual on bed all the 24 hours trying to sleep on 4th at 5 am all my pain went. Till then no pain but having burning sensation on right foot, tingling, falling rt foot asleep when I sit on chair.
1. Surgical intervention required? Or
2.Pregabalin,Tolperisone, methylcobalamin,Calcium and D3 with rest will cure me fully? Or 3. Somekind of spinal exercises also required? ERODHA.
51 years experience
Ask Free Question
This treatment is being suggested on bases of the information provided.
I would like to examine & investigate you in detail.
Any way it may be tried,
--. Dolokind Plus (Mankind) [Aceclofenac 100 mg +Paracetamol 350 mg 1 tab. OD & SOS. X 5 days.
--. Caldikind plus (Mankind) 1 tab OD x 10 days.
(You may need help of your local doctor to get these medicines.)--. Fomentation with warm water. Avoid direct flow of AC or Cooler.
--. Sleep on a hard bed with soft bedding. --. Use no pillow under the head.
--. Avoid painful acts & activities.
-- .Do mild exercises for Back
Do not ignore, let it not become beginning of a major problem.
Do ask for a detailed treatment plan.
If no relief in 2-3 days, contact me again (through this platform only)
Kindly make sure, there is no allergy to any of these medicines. (Contact your family doctor, if needed).
For emergency treatment visit nearest hospital.
I hope I have answered your question to your satisfaction.
Kindly rate the answer.Wish you a quick recovery & good health.
6 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.